Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 220, NWS State College, PA

September 8, 2012Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Sep 8, 2012, 3:10 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2012, 3:10 PM EDT (19:10 UTC)
Expired
Sep 8, 2012, 3:45 PM EDT
In force
35 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 130 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 12:15 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WUUS51 KCTP 081910
SVRCTP
PAC071-133-081945-
/O.NEW.KCTP.SV.W.0220.120908T1910Z-120908T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT SAT SEP 8 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 345 PM EDT

* AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM GAP
  TO QUARRYVILLE TO WHITEFORD...MOVING EAST AT 25 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  WAKEFIELD...
  QUARRYVILLE...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
ROUTE 322...STATE ROAD 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF 
STORMS NEAR DELTA AND QUARRYVILLE. WHILE NOT IMMEDIATELY LIKELY...A 
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 3972 7640 3986 7622 4012 7596 4011 7593
      4004 7593 3996 7599 3987 7598 3985 7601
      3983 7601 3973 7609 3972 7614
TIME...MOT...LOC 1909Z 265DEG 24KT 4006 7594 3987 7610
          3970 7630

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 2:30 PM EDT, 40 minutes earlier.

Area forecast discussion, Sep 8, 2:30 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SAT SEP 8 2012

.SYNOPSIS...
A MODIFIED CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA
BEHIND A RAPIDLY DEPARTING COLD FRONT. THE AIR WILL TURN MORE
AUTUMN-LIKE FOR THE NEXT FEW DAYS.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SVR EVENT WRAPPING UP RIGHT NOW AS THE FRONT IS RACING EASTWARD
AND MOISTURE GETTING TAKEN UP BY ADVANCE CLUSTER OF STORMS. A
STORM MAY LINGER IN THE ERN COS FOR THE NEXT HOUR/TWO...BUT
AM CHOPPING WATCH BOX BACK AND WILL BE ABLE TO CLEAR MANY MORE COS
SOON. LOTS OF CLOUDS OVERHEAD BEHIND THE FRONT...AND WILL HANG
ONTO HIGHER CLOUD COVER FOR A BIT BEFORE STARTING TO CLEAR THINGS
OUT. THE LOWERING DEWPOINTS AND WINDS TO MIX/DRY WILL MAKE IT
TOUGH FOR FOG TO FORM AS THE SKIES CLEAR.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 AM SUNDAY/...
AS IT CLEARS OUT...FOG WILL TRY TO FORM. THE DETRACTOR TO FOG
WILL BE THE LOWERING MOISTURE/DEWPOINTS. WILL STILL CARRY PATCHY
FOG FOR ALL AREAS IN ANTICIPATION OF FOG IN THE USUAL/LOW-LYING
SPOTS. BUT CONFIDENCE ON FOG FORMING IS LOW. WRAP AROUND MSTR AND
UPSLOPE FLOW INTO THE WRN MTS WILL PROBABLY CREATE LOW CLOUDS
WHICH WILL ALSO BE A NEGATIVE FOR FOG. BUT THE CLOUDS THEMSELVES
COULD BE LOW AND CREATE VISIBILITY PROBLEMS ON THE HILL TOPS.
WITHOUT THE CLOUDS...THE TEMPS IN THE NORTH COULD PLUMMET. WILL
PLAY IT CLOSE TO MOS AT THIS POINT WITH SO MANY WILD CARDS AT THIS
POINT.

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
MOST OF THE COMING WEEK WILL BE DOMINATED BY DRY WEATHER THANKS TO A
SPRAWLING/ANOMALOUS RIDGE BUILDING EASTWARD ACROSS THE REGION FROM
THE MIDWEST. THIS FEATURE WILL PROVIDE FAIR AND DRY WEATHER THROUGH
WED. AFTER A BRIEF TASTE OF FALL ON SUN AND MON...RISING H5 HEIGHTS
SHOULD ALSO ALLOW FOR A GRADUAL MODERATION IN TEMPERATURES/HUMIDITY
LEVELS.

LATEST MEDIUM RANGE MODELS STILL SHOW A WEAK TROF PASSAGE BY LATE
IN THE WEEK...WITH MINIMAL PRECIPITATION WITH THE GULF REMAINING
CLOSED. HIGH PRESSURE RETURNS FOR NEXT WEEKEND...CONTINUING A
STELLAR STRETCH OF WEATHER.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE STRONG COLD FRONT WILL BE OUT OF THE AREA IN THE NEXT HOUR.
WILL ONLY CARRY THUNDER FOR THE NEXT TWO HOURS IN KLNS.
ELSEWHERE...RAPID IMPROVEMENT THIS EVENING. LOW CLOUDS WILL TRY TO
COME INTO/FORM OVER THE NW LATER THIS EVENING. FOG ALSO POSSIBLE
AT ALL SITES. BUT AIR DRYING/MIXING BEFORE SUNSET WILL TRY TO
COUNTERACT THE FOG POSSIBILITIES WHICH WILL EXIST DUE TO LIGHT
WINDS AND CLEARING SKIES OVERNIGHT.

HIGH PRESSURE BUILDS IN AND SUN MIXES AWAY ANY EARLY AM FOG ON
SUNDAY. THE LOWER CLOUDS IN THE W/NW SHOULD ALSO GET EATEN UP AND
THEREFORE EXPECT MVFR SKIES AT WORST IN THE WEST. THE INSTABILITY
OF THE DAYTIME COULD POP SCT SHRA IN THE NWRN PART OF THE AREA IN
THE AFTN. VFR IN THE EAST.

OUTLOOK...
TUE-THU...NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...DEVOIR/STEINBUGL
AVIATION...DANGELO
Hazardous weather outlook, Sep 8, 2:08 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
208 PM EDT SAT SEP 8 2012

PAZ004>006-010>012-017>019-024>027-033>037-045-091815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON-
208 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGE THAT OCCURRED
EARLIER TODAY.

PAZ028-041-042-046-049>053-056>059-063>066-091815-
JUNIATA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
208 PM EDT SAT SEP 8 2012

...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DANGELO

In the hours before

Local storm report, Sep 8, 12:07 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1207 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
09/08/2012                   CLEARFIELD         PA   PUBLIC

            TREES AND POWER LINES DOWN. SHINGLES OFF ROOFS. CALLER
            ALSO REPORTED FUNNEL CLOUD.

&&

EVENT NUMBER CTP1200427

COLBERT
Local storm report, Sep 8, 12:49 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1249 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     10 SE MANSFIELD         41.70N  76.94W
09/08/2012                   TIOGA              PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1200428

COLBERT
Local storm report, Sep 8, 1:57 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
09/08/2012                   CLEARFIELD         PA   PUBLIC

            TREES AND POWER LINES DOWN. SHINGLES OFF ROOFS. CALLER
            ALSO REPORTED FUNNEL CLOUD.

1145 AM     TSTM WND DMG     6 NNE COUDERSPORT       41.85N  77.97W
09/08/2012                   POTTER             PA   911 CALL CENTER

            TREES DOWN IN HEBRON TOWNSHIP

1150 AM     TSTM WND DMG     8 SE COUDERSPORT        41.70N  77.91W
09/08/2012                   POTTER             PA   911 CALL CENTER

            TREES DOWN IN SUMMIT TOWNSHIP

1200 PM     TSTM WND DMG     3 NNW JOHNSTOWN         40.37N  78.94W
09/08/2012                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN IN WEST TAYLOR TOWNSHIP

1200 PM     TSTM WND DMG     GRAMPIAN                40.96N  78.61W
09/08/2012                   CLEARFIELD         PA   911 CALL CENTER

            TREE DOWN

1205 PM     TSTM WND DMG     14 NE SOMERSET          40.15N  78.89W
09/08/2012                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN ON MONUMENT ROAD

1235 PM     TSTM WND DMG     TYRONE                  40.68N  78.25W
09/08/2012                   BLAIR              PA   911 CALL CENTER

            WIRES DOWN

&&

EVENT NUMBER CTP1200427 CTP1200428 CTP1200429 CTP1200430 CTP1200431
CTP1200432 CTP1200433

COLBERT
Local storm report, Sep 8, 2:16 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     WILLIAMSPORT            41.24N  77.02W
09/08/2012                   LYCOMING           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN IN NORTHWEST WILLIAMSPORT

&&

EVENT NUMBER CTP1200434

COLBERT
Local storm report, Sep 8, 2:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
09/08/2012                   CLEARFIELD         PA   PUBLIC

            TREES AND POWER LINES DOWN. SHINGLES OFF ROOFS. CALLER
            ALSO REPORTED FUNNEL CLOUD.

1145 AM     TSTM WND DMG     6 NNE COUDERSPORT       41.85N  77.97W
09/08/2012                   POTTER             PA   911 CALL CENTER

            TREES DOWN IN HEBRON TOWNSHIP

1150 AM     TSTM WND DMG     8 SE COUDERSPORT        41.70N  77.91W
09/08/2012                   POTTER             PA   911 CALL CENTER

            TREES DOWN IN SUMMIT TOWNSHIP

1200 PM     TSTM WND DMG     3 NNW JOHNSTOWN         40.37N  78.94W
09/08/2012                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN IN WEST TAYLOR TOWNSHIP

1200 PM     TSTM WND DMG     GRAMPIAN                40.96N  78.61W
09/08/2012                   CLEARFIELD         PA   911 CALL CENTER

            TREE DOWN

1205 PM     TSTM WND DMG     14 NE SOMERSET          40.15N  78.89W
09/08/2012                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN ON MONUMENT ROAD

1235 PM     TSTM WND DMG     TYRONE                  40.68N  78.25W
09/08/2012                   BLAIR              PA   911 CALL CENTER

            WIRES DOWN

0155 PM     TSTM WND DMG     WILLIAMSPORT            41.24N  77.02W
09/08/2012                   LYCOMING           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN IN NORTHWEST WILLIAMSPORT

0200 PM     TSTM WND DMG     5 E THOMASVILLE         39.92N  76.78W
09/08/2012                   YORK               PA   TRAINED SPOTTER

            6-8 INCH TREE LIMBS DOWN

0205 PM     TSTM WND DMG     STRINESTOWN             40.09N  76.76W
09/08/2012                   YORK               PA   PUBLIC

            NUMEROUS LIMBS DOWN NEAR THE INTERSECTION OF PINE TREE
            AND CEMETARY ROADS

0205 PM     TSTM WND DMG     7 SE MUNCY              41.14N  76.70W
09/08/2012                   MONTOUR            PA   TRAINED SPOTTER

            LARGE BRANCHES DOWN

0225 PM     TSTM WND DMG     2 E MUNCY               41.20N  76.75W
09/08/2012                   LYCOMING           PA   TRAINED SPOTTER

            RADIO TOWER KNOCKED DOWN

0230 PM     TSTM WND DMG     LANCASTER               40.04N  76.30W
09/08/2012                   LANCASTER          PA   TRAINED SPOTTER

            TREES AND WIRES DOWN. TRAINED SPOTTER ALSO REPORTS
            FUNNEL CLOUD.

&&

EVENT NUMBER CTP1200427 CTP1200428 CTP1200429 CTP1200430 CTP1200431
CTP1200432 CTP1200433 CTP1200434 CTP1200435 CTP1200436 CTP1200438
CTP1200437 CTP1200439

COLBERT
Local storm report, Sep 8, 3:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 N RED LION            39.93N  76.61W
09/08/2012                   YORK               PA   PUBLIC

            POWER POLE BLOWN DOWN AND SPARKING IN ROADWAY

&&

EVENT NUMBER CTP1200440

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:01 PM EDTSpecial Weather StatementCTPMifflin44 min
Sep 8, 7:25 AM EDTSpecial Weather StatementCTPElk35 min
Sep 8, 10:11 AM EDTSpecial Weather StatementCTPElk, McKean64 min
Sep 8, 11:07 AM EDTSpecial Weather StatementCTPCameron, Clearfield, Elk, Potter53 min
Sep 8, 11:44 AM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Centre, Somerset61 min
Sep 8, 11:49 AM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Clinton, Elk, Potter, Tioga56 min
Sep 8, 11:57 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Huntingdon and 1 more63 min
Sep 8, 12:32 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Lycoming, Potter and 1 more58 min
Sep 8, 12:55 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Cumberland, Franklin, Fulton and 6 more65 min
Sep 8, 1:09 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York51 min
Sep 8, 1:29 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 5 more61 min
Sep 8, 1:43 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Juniata, Northumberland and 3 more62 min
Sep 8, 1:55 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York65 min
Sep 8, 2:11 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 4 more94 min
Sep 8, 2:46 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon, Schuylkill, York3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.